Journal article icon

Journal article

PERCOLATION IN GENTLY SLOPING BEACHES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imamat/30.3.269

Authors


AITCHISON, J More by this author
ELLIOTT, C More by this author
OCKENDON, J More by this author
Journal:
IMA JOURNAL OF APPLIED MATHEMATICS
Volume:
30
Issue:
3
Pages:
269-287
Publication date:
1983
DOI:
EISSN:
1464-3634
ISSN:
0272-4960
URN:
uuid:082a9fc8-74fd-4ebc-a104-17ef677c423a
Source identifiers:
1651
Local pid:
pubs:1651

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP